# SDR USAASB01208

- Difficulty date: July 18, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE RIGHT FORWARD EXTERIOR EMERGENCY EXIT BULB INTO ASSEMBLY.  OPS CHECK GOOD.  (M)
